SciELO - Scientific Electronic Library Online

 
vol.28 número1ON SUMS OF BINOMIAL COEFFICIENTSA NOTE ON THE FIBER DIMENSION THEOREM índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.28 n.1 Antofagasta mayo 2009

http://dx.doi.org/10.4067/S0716-09172009000100005 

Proyecciones Journal of Mathematics
Vol. 28, No 1, pp. 47—56, May 2009.
Universidad Católica del Norte
Antofagasta - Chile


FINITISTIC SPACES IN L-TOPOLOGICAL SPACES


T. BAIJU
SUNIL JACOB JOHN

National Institute of Technology Calicut, India.


Correspondencia a:


Abstract
In this paper the concept of finitistic spaces in L-topological spaces is introduced by means of α-Q-covers of open L subsets. Also a characterization of finitistic spaces in the weakly induced L-topological spaces is obtained. Moreover the behavior of finitistic spaces under various types of maps such as fuzzy perfect maps is also investigated.

REFERENCES
[1] T. Baiju and Sunil Jacob John, Covering dimension and Normality in L-topological spaces, (Communi         [ Links ]cated).
[2] G. E. Bredon, Introduction to Compact Transformation Groups, Academic Press,         [ Links ](1972).
[3] C. Chang, Fuzzy Topological Spaces, Journal of Math. Anal. Appl., Vol. 24, pp. 182—190,         [ Links ](1968).
[4] S. Deo, Topology of finitistic spaces and related topics, Bull. Allahabad Math. Soc., Vol. 2, pp. 31—61,         [ Links ](1987).
[5] S. Deo and A. R. Pears, A completely finitistic space is finite dimensional, Bull. London Math. Soc., Vol. 17, pp. 49—51,         [ Links ](1985).
[6] S. Deo and M. Singh, On certain construction in finitistic spaces, Int. J. Math. And Math. Soc. Vol. 6, pp. 477—482,         [ Links ](1983).
[7] S. Deo and H. S. Tripathy, Compact lie group action on finitistic spaces, Topology, Vol. 21, pp. 393—399,         [ Links ](1982).
[8] J. Goguen, L-fuzzy Sets, J. Math. Anal. Appl., Vol. 18, pp. 145-174,         [ Links ](1967).
[9] Y. Hattori, A note on finitistic spaces, Q & A in General Topology, Vol. 3, pp. 43—55,         [ Links ](1985).
[10] Y. Hattori, finitistic spaces and Dimension, Houston Journal of Mathematics, Vol. 25, No. 4,         [ Links ](1999).
[11] U. Hohle and S. E. Rodabaugh, Mathematics of Fuzzy Sets : Logic, Topology and Measure Theory, The Hand Book of Fuzzy Set Series 3, Kluwer Academic Pub.,         [ Links ](1999).
[12] D. S. Jamwal and Shakeel Ahmed, Covering Dimension and Finitistic Spaces in L-topology, Conf. Proc. Fuzzy Set Theory, held in B.H.U., Allied Pub., pp. 117—122,         [ Links ](2002).
[13] T. Kubiak, The topological modification of the L-fuzzy unit interval, : S.E. Rodabaugh, E.P. Klement, U. Hohle (Eds.), Applications of Category Theory to Fuzzy Subsets, Kluwer Academic Publishers, Dordrecht, pp. 275—305,         [ Links ](1992).
[14] R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl., Vol. 56, pp. 621—633,         [ Links ](1976).
[15] Shakeel Ahmed, On α-Finitistic Spaces, Tamsui Oxford Journal of Mathematical Sciences, Vol. 22, No. 1, pp. 73—82,         [ Links ](2006).
[16] R. G. Swan, A new method of fixed point theory, Comm. Math. Helv. Vol. 34, pp. 1—16,         [ Links ](1960).
[17] G. J. Wang, On the structure of fuzzy lattices, Acta math. Sinica, Vol. 29, pp. 539—543,         [ Links ](1986).
[18] G. J. Wang, Theory of L-fuzzy topological spaces, Shaanxi Normal University Pub., Xian,         [ Links ](1988).
[19] Ying-Ming Liu and Mao-Kang Luo, Fuzzy Topology, Advances in Fuzzy SystemsApplications and Theory Vol.9, World Scientific, (1997).
        [ Links ]

T. BAIJU
Department of Mathematics
National Institute of Technology Calicut
Calicut-673, 601
Kerala
India
e-mail : sunil@nitc.ac.in

SUNIL JACOB JOHN
Department of Mathematics
National Institute of Technology Calicut
Calicut-673, 601
Kerala
India
e-mail : sunil@nitc.ac.in

Received : February 2009. Accepted : April 2009

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons